Junior Strength Children's Acetaminophen Tablets Bubble Gum
7.49 CAD
6.99 CAD 2025-04-30T23:59:59-04:00
https://product-images.metro.ca/images/he1/ha9/14536280703006.jpg Analgesic. Melting tablets. Acetaminophen tablets USP 160 mg. Temporary relief of fever and pain. Aspartame free - sweetened with mannitol and sucralose. Personnelle 055989040677

Friday, Saturday and Sunday only, get a $15 Jean Coutu gift card for every purchase of $75 on cosmetics, before taxes. For home delivery orders, the gift card will be mailed to the order's billing address. For click & collect orders, the gift card will be issued in store.
No promotional code necessary.

Over-the-counter medications are offered by your pharmacist owner affiliated to Jean Coutu.

Personnelle Junior Strength Children's Acetaminophen Tablets Bubble Gum 20 units
  • X S.O.S
Personnelle

Junior Strength Children's Acetaminophen Tablets Bubble Gum

20 units
  • X S.O.S
Personnelle

Junior Strength Children's Acetaminophen Tablets Bubble Gum

20 units
$6.99  ea.
$0.35 /un.

You may change the store at any time.

You are confirming having selected an over-the-counter medication and verified its availability and price in the store you selected. If the product is unavailable, you can contact your pharmacist to inquire about replacement products. When purchasing any over-the-counter medication, you can contact your pharmacist at any time by dialing the telephone number of the store you selected or by consulting the pharmacist at the pick-up location. If the item you selected is not available for pick-up, it means that your pharmacist does not offer the click and collect service.

The description, application tips, dosage, warnings, instructions and ingredients are details provided by the manufacturer of the product. Consult your pharmacist for more information on this product.

Every medication or natural health product may cause serious adverse reactions or interactions with other medications. Read the label, warnings and inserts provided by the manufacturer and consult your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children.

Analgesic. Melting tablets. Acetaminophen tablets USP 160 mg. Temporary relief of fever and pain. Aspartame free - sweetened with mannitol and sucralose.

Product Number: 055989040677

Personnelle Junior Strength Children's Acetaminophen Tablets  Bubble Gum 20 units

Junior Strength Children's Acetaminophen Tablets Bubble Gum

1